教师列表

范海宁

来源:李莹发稿时间:2017-02-18浏览次数:573

范海宁,男,汉族,1986年生,中共党员,2014年毕业于武汉大学,数学专业博士、硕士生导师。主要从事偏微分方程、奇异流形分析领域的相关研究。

一、教学:

承担本科《高等数学》,《线性代数》,《概率论》硕士《矩阵论》等课程的教学工作。

二、科研:

主持/参与项目:

1.主持完成江苏省自然科学基金项目:Nehari流形方法在奇异流形上退化型椭圆方程中的应用 (No. BK20150168, 2015-2018)

2.主持完成中国矿业大学校科技基金项目: Nehari 流形在二阶椭圆方程中的应用(No. 2015QNA45, 2015-2017)

3.作为主要成员参加完成国家自然基金项目:椭圆方程的源项辨识问题的正则化理论及数值算法(No.11601512, 2017-2019)

4.作为主要成员参加完成国家自然基金项目(面上项目): 退化型非线性椭圆方程的分析和应用(No. 11371282, 2014-2017)

  

   近期代表性论文:

1. H. Fan (corresponding author), Multiple positive solutions for a fractional elliptic system with critical nonlinearities, Boundary Value Problems.196(2016)1-18.SCI

2. H. Fan (corresponding author), Multiple positive solutions for a fractional elliptic system with critical nonlinearities, Z. Angew. Math. Phys. 67(1)(2016)1-27. SCI

3.H. Fan (corresponding author), Existence and concentration ofground state solutions for a Kirchhoff type problem, Electronic Journal of differential equations. 5(2016)1-18.SCI

4. H. Fan (corresponding author), Multiple positive solutions for a class of Kirchhoff type problems involving critical Sobolev exponents, Journal of Mathematical Analysis and Applications.431(2015)150-168.SCI

5. H. Fan (corresponding author), X. Liu, Multiple positive solutions of degenerate nonlocal problems on unbounded domain, Mathematical Methods in the Applied Sciences. 38(7)(2015)1282-1291.SCI

6. H. Fan (corresponding author), X. Liu, Multiple positive solutions for semi-linear elliptic systems involving sign-changing weight, Mathematical Methods in the Applied Sciences. 38(7)(2015)1342-1351.SCI

7. H. Fan (corresponding author), X. Liu, Positive and negative solutions for a class of Kirchhoff type problems on unbounded domain, Nonlinear Analysis: Theory, Methods & Applications. 114(2015)186-196.SCI

8. H. Fan (corresponding author), Existence theorems for a class of edge degenerate elliptic equations on singular manifolds, Proceedings of the Edinburgh Mathematical Society. 58(2)(2015)355-377.SCI

9. H. Fan (corresponding author), Multiple solutions for a singular elliptic problem involving Hardy terms on unbounded domains, Differential And Integral Equations.27(2014)821-836.SCI

10. H. Fan (corresponding author), Multiple positive solutions for a critical elliptic system with concave and convex nonlinearities, Nonlinear Analysis: Real World Applications. 18(2014)1422.SCI

11. H. Fan (corresponding author), X. Liu, Multiple positive solutions for a class of quasi-linear elliptic equations involving critical Sobolev exponent, Acta Mathematica Scientia.34(2014)1111-1126.SCI

12. H. Fan (corresponding author), X. Liu, Multiple positive solutions to a class of quasi-linear elliptic equations involving critical Sobolev exponentMonatshefte für Mathematik. 174(2014)427-447.SCI

13. H. Fan (corresponding author), Multiple positive solutions for a critical elliptic problem with concave and convex nonlinearitiesElectronic Journal of differential equations. 82(2014)1-14.SCI

14. H. Fan (corresponding author), Multiple positive solutions for semi-linear elliptic systems with sign-changing weight, Journal of Mathematical Analysis and Applications.409(1)(2014)399-408.SCI

15. H. Fan (corresponding author), X. Liu, Existence results for degenerate elliptic equations with critical cone Sobolev exponents, Acta Mathematica Scientia.34(2014)1907-1921.SCI

16. H. Fan (corresponding author), X. Liu, Multiple positive solutions for degenerate elliptic equations with critical cone Sobolev Exponents on singular manifolds, Electronic Journal of differential equations. 181(2013)1-22.SCI

  

三、联系方式

Email: fanhaining888@163.com

Tel: 0516-83591530

通讯地址:江苏徐州中国矿业大学(南湖校区)数学学院414

邮政编码:221116